# SDR REXA2019060414784

- Difficulty date: May 14, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC 0046 ] INITIAL INSPECTION: CORROSION ON INTERCOSTAL
S (4 EAS) IN STA. FS=  349 TO FS= 364 BETWEEN STRG 26LH TO 26RH AT MAI
N AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 
100-09                                                                
"
"LEVEL CORROSION 2. INTERCOSTALS (4 EAS) IN STA. FS= 349 TO FS= 364 BET
WEEN STRG 26LH TO 26RH WERE REPLACED PER CRJ-900 S.R.M. 51-42-06-001-0
01-A01 AND CRJ900 SRM 51-42-20-001-001-A01.                           
"
